# SDR HYIA2012F00084

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N2651S
- Make and model: Cessna 402C
- Aircraft serial: 402C0342
- Aircraft time: 15,996 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL ODOR IN CABIN. ON INSPECTION,  FOUND RT SIDE FUEL FILTER BOWL WAS LEAKING.  FURTHER EXAMINATION SHOWED THIS TO BE CAUSED BY A BROKEN O-RING WITHIN THE FUEL BOWL. O-RING REPLACED, AND THE UNIT OPERATIONALLY AND LEAK CHECKED GOOD.
